CALL US : 1 - 800 - 920 - 1985

Medication Mixing Question?

I am currntly taking Oxycodone 10/ 325 mg and Morphine Sulfate Extended Release 30 mg. The Oxycodone is aka Percocet, and i am taking one evry 5 hours, for a total of 5 pills daily. I am taking Morphine 3 times daily. Even before I started taking these medications, I had started feeling kind of sluggish and less energetic, which just isn’t me. I did some research about how i was feeling, and found that there are several medications that I could try based on the symptoms that I am showing. Two of them are Aderall and Ritalin. These medications are usually for ADD and ADHD, but their information site also said they could be used to treat other things, and what they listed matched my symptoms almost perfectly. Their info site also listed them as stimulants, and said they were considered to be Schedule 2 narcotics. The two types of pain medications that I am taking are also Schedule 2 narcotics, but in a different class, with them being in the opiate class. I know I need to see a doctor firsthand, and am already planning to do that in a day or so. My doctor trusts me because I have a very good reputation built up with both him and my pain management doctor; so i am sure that he would OK me to try either of these stimulants. What i am asking is, and please, I would like for either an RN, pharmacist, and/or a doctor to answer this question for mel So with that said and requested, I am asking if it would be safe to mix these two diffeent Schedule 2 narcotics together? Or would it be very unsafe? I would like some input on this because I could find nothing or no answer about this online. And I would like to get input Before I see my doctor and talk to him about it. So please, once again, would it be safe or unsafe to take these two different Schedule 2 narcotic medications together?? Thanks for listening.——————C3

As long as you are seeing a doctor who knows what he/she is doing and you are taking them like your doctor says you should not worry.

If you have problems, be honest with your doctor and tell him/her.


1 Comment

  1. Mr. Sunshine

    As long as you are seeing a doctor who knows what he/she is doing and you are taking them like your doctor says you should not worry.

    If you have problems, be honest with your doctor and tell him/her.References :

Leave a Reply